# SDR DALA2021091105378

- Difficulty date: September 11, 2021
- Submitted: September 11, 2021
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 58,280 hours, 40,488 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Vertical Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ACCESS PLATE IS MISSING FROM THE UPPER VERTICAL RIGHT SIDE STABILIZER BEARING DOOR 370PR. FOUND ON WALK AROUND AT GATE. MAINTENANCE INSTALLED THE ACCESS COVER PLATE ON THE RIGHT VERTICAL AT STABILIZER BEARING DOOR PER B717 AMM 55-35. AIRCRAFT IS OK FOR SERVICE. (LP #8049704)
